MathSciNet Relay Station
MathSciNet bibliographic data
MR1681650 (2000a:11053) 11E41 (11N37)
McKee, James The average number of divisors of an irreducible quadratic polynomial. Math. Proc. Cambridge Philos. Soc. 126 (1999), no. 1, 17–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement